Publication
Title
Triple linkage
Author
Becher, Karim Johannes
Abstract
We study the condition on a field that any triple of (bilinear) Pfister forms of a given dimension are linked. This is a strengthening of the condition of linkage investigated by Elman and Lam, which asks the same for pairs of Pfister forms. In characteristic different from two this condition for triples of 2-fold Pfister forms is related to the Hasse number.
Language
English
Source (journal)
ANNALS OF K-THEORY
Publication
2018
DOI
10.2140/AKT.2018.3.369
Volume/pages
3 :3 (2018) , p. 369-378
ISI
000439452200001
Full text (Publisher's DOI)
https://doi.org/10.2140/AKT.2018.3.369
Full text (publisher's version - intranet only)
https://repository.uantwerpen.be/docman/iruaauth/f6a19a/153211.pdf
UAntwerpen
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Research group
Fundamental Mathematics
Project info
New methods in field arithmetic and quadratic form theory.
Publication type
A1 Journal article
Subject
Mathematics
Affiliation
Publications with a UAntwerp address
External links
Web of Science
View record in Web of Science®
View citing articles in Web of Science®
View Related Records® in Web of Science®
Record
Identifier
c:irua:153211
Creation
07.09.2018
Last edited
10.12.2021
To cite this reference
https://hdl.handle.net/10067/1532110151162165141
»
»